# SDR DALA2021031601494

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 66,869 hours, 24,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 18d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED  INOP  LOCATIONS:18D. CORRECTIVE ACTION: FOUND EMERGENCY LIGHT AT 18D LOOSE AT MOUNT. SECURED LIGHT, CHECKS GOOD. (1752694)
